# SDR SIMA200635212

- Difficulty date: December 12, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 9,138 hours, 7,562 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4536
- Condition: Failed
- Location: Horizontal Stab
- Part time: 4,252 hours, 3,895 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM FAILED, BACKUP PITCH TRIM OPERATIONAL.  REMOVED AND REPLACE HORIZONTAL STABILIZER CONTROL UNIT IAW EMB AMM 27-40-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
